MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VERSAPOINT BIPOLAR ELECTRODE RESECTOSCOPIC - 2.5 MM ANGLED LOOP, RESECTING; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE

OLYMPUS WINTER & IBE GMBH VERSAPOINT BIPOLAR ELECTRODE RESECTOSCOPIC - 2.5 MM ANGLED LOOP, RESECTING; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE
Model Number WA47786A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the loop of the endoscopic electrosurgical electrode snapped while being inserted into the resection opening prior to inserting the device into the patient.The issue occurred during a resection procedure.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.Based on the results of the investigation and the information provided, the subject device was not returned to olympus for investigation.No further information about the device is available should it become available an investigation will be conducted and a supplement will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VERSAPOINT BIPOLAR ELECTRODE RESECTOSCOPIC - 2.5 MM ANGLED LOOP, RESECTING
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19489507
Report Number9610773-2024-01407
Device Sequence Number7106485
Product Code HIH
UDI-Device Identifier14042761086254
UDI-Public14042761086254
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K040302
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47786A
Device Lot NumberU2309037
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown